# SDR ASAA1047699

- Difficulty date: February 21, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER UPPER SURFACE O/B PREVIOUS REPAIR DELAMINATED.  REPAIRED NR 5 SPOILER SURFACE.
